@Article{AAMM-6-247, author = {Heydari , M. H.Hooshmandasl , M. R. and Mohammadi , F.}, title = {Two-Dimensional Legendre Wavelets for Solving Time-Fractional Telegraph Equation}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2014}, volume = {6}, number = {2}, pages = {247--260}, abstract = {

In this paper, we develop an accurate and efficient Legendre wavelets method for numerical solution of the well known time-fractional telegraph equation. In the proposed method we have employed both of the operational matrices of fractional integration and differentiation to get numerical solution of the time-telegraph equation. The power of this manageable method is confirmed. Moreover, the use of Legendre wavelet is found to be accurate, simple and fast.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.12-m12132}, url = {http://global-sci.org/intro/article_detail/aamm/17.html} }